MathSciNet Relay Station
MathSciNet bibliographic data
MR1347311 (96j:57045) 57R85 (57R75)
Pergher, Pedro L. Q. $(Z\sb 2)\sp k$-actions fixing a product of spheres and a point. Canad. Math. Bull. 38 (1995), no. 3, 366–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement